# SDR ASAA2013081595809

- Difficulty date: August 15, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 21,457 hours, 6,593 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE J10 HARNESS HAS ABRASION AT 900, BETWEEN CONNECTORS DP1002 & DP1008.  BETWEEN VSV POS TRANSDUCER & VBV POSITION TRANSDUCER.  ACFT GROUNDED.
